advertisement
Question
Posted by: irene | 2010/10/29

tb

i have tb.finishing my 6mth course 02 des 20|0. On (rimactazid 150/75)was wondering can i drink some alcohol(beer),and how much everyday?i take 3 tablets every morning.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Irene

It will be wise to abstain from alcohol for at least three to six months after completing TB medication.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement